# SDR USAA010681

- Difficulty date: June 14, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Part time: 36,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED, BS 727D, LEFT SIDE, EMERGENCY LIGHT AFT OF WHEEL WELL.  DAMAGE REMOVED, INSTALLED DOUBLER PER SRM 53-00-01, FIG 202.  (M)
